# SDR UALA2012110806430

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 67,294 hours, 11,835 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM FAILS OR NO BUS ACTIVITY.  STATUS MSG01- ACTIVE CRUISE INTERMITTENT; RADIO FREQUENCY UNIT (LEFT) HAS AN INTERNAL FAULT. DB- SATELLITE DATA UNIT (LEFT) MSG02- NOT ACTIVE CRUISE INTERMITTENT; SATELLITE DATA UNIT (LEFT) HAS AN INTERNAL FAULT ON COMMUNICATION CHANNEL 1. DB- SATELLITE DATA UNIT (LEFT) MSG03- NOT ACTIVE CRUISE INTERMITTENT; SATELLITE DATA UNIT (LEFT) HAS NO OUTPUT ON DATA TO CMU BUS (429). DB- LEFT AIMSMSG-2360031 ACTIVE ER INTER MSG-2360541 INACTV ER  INTER MSG-2368893 INACTV ER INTER-. (SEE LOG 2)
